Some inequalities of Furuta's type for functions of operators defined by power series

[img]
math62-4.pdf - Published Version (770kB)

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Some inequalities of Furuta's type for functions of operators defined by power series. Acta Universitatis Sapientiae, Mathematica, 6 (2). 162 - 177. ISSN 2066-7752

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30319
Official URL http://www.acta.sapientia.ro/acta-math/C6-2/math62...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords complex Hilbert space; Banach algebra; positive selfadjoint operator; Schwarz inequality
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login